# SDR DXTA2023122910460

- Difficulty date: December 28, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 6,772 hours, 3,759 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036323
- Part serial: 27199
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN DID NOT PRESSURIZE. CLIMBED AT SAME RATE AT VS. LEVELED AT 9000 FEET AND RAN PRESSURIZATION CHECKLIST AND TRIED MANUAL MODE. COULD NOT CONTROL CABIN RATE WITH AUTO OR MANUAL CONTROLLER WITH APU OR 10TH STAGE BLEED AIR. CABIN DESCENDED WITH AIRCRAFT DESCENT RATE AND DOOR HISSED BELOW 8000 FEET. CABIN ZERO ON LANDING.  CABIN PRESSURJZATION CONTROL KEEPS FAILING AFTER PERFORMING VARIOUS OPERATIONAL TESTS. PERFORMED A DETAILED VISUAL INSPECTION AND I CAN SEE THAT THE RUBBER SEAL FOR THE PRIMARY OUTTFLOW VALVE IS NOT SEATING PROPERLY (LOOKS WRINKLED) AND STUCK IN OPEN POSITION. PRIMARY OUTFLOW VALVE NEED REPLACEMENT. REMOVED AND REPLACED PRIMARY OUTFLOW SAFETY VALVE IAW AMM 21-32-0I, PERFORMED OPERATIONAL TEST OF THE PRESSURIZATION CONTROL SYSTEM (AUTOMATIC & MANUAL MODE) IA W CL650 AMM 21 ?31 ?00, SYSTEM OPS AND LEAK CHECK OK. ORIGINAL SUBMISSION DATE:  12/29/2023
